# SDR MWEA010369

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591013054
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE ANGLE AT STATION 996 HAD 2 AREAS OF MECHANICAL DAMAGE IN RADIUS AND SEVERAL AREAS OF DAMAGE ON FLANGE LONGERON 11 - 13 RIGHT.    REMOVED T ANGLE, LOCATED, DRILLED AND INSTALLED NEW ANGLE.
